# SDR SWIA201023933

- Difficulty date: February 1, 2010
- Submitted: April 1, 2010
- Operation: Air carrier
- Aircraft: N296SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120325
- Aircraft time: 28,462 hours, 40,604 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Buttstrap
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BUTTSTRAPS CORRODED UNDER LEFT AFT ROW OF SEATS, UNDER LAV FLOOR, INSIDE PASSENGER DOOR ENTRY AND IN AREA OF AIR CONDITIONING MUFFLER.  (C CHECK)  REPLACED BUTTSTRAPS PER SRM.
